Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft?

Posted by Victoria on January 8, 1999, at 17:36:55

In reply to Re: Zoloft?, posted by Mel on January 8, 1999, at 10:18:56

I second the suggestion to change your contraception, if the anxiety started then. Can you go off the pill and use something else for a while to see if they are the cause?

> Is it an option to change your bc pills? Maybe a different mix of the hormones in there will help you out instead.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Victoria thread:2113